To Those Using Robitussin To Help Thin CM

6 Replies
C. - June 10

This may be TMI so I'm warning you!!! I've been taking Robitussin for 3 days now - 2tsp. 2-3 times a day. I have noticed that the CM is starting to have a mediciney odor...is that ok? I mean it kinda smells like Robitussin! Just curious...

 

SueH - June 10

Are you using robitussin to help thin it out like your t_tle suggests or are you using it because you are sick? If it the latter then I guess secreting it out of your body any which way is probably normal...but if it is the first, why would you want to thin your CM?

 

maddie - June 10

I used mucinex b/c my friend said the same thing!!! But then I also wondered since taste and smell so close (senses) maybe she was just thinking the smell?? Also, I don't think you need to do that much, just 1/2 dose once a day, I thought

 

C. - June 10

Studies have shown that women who take Robitussin the 5 days around ovulation it will aid in thinning the CM. Spermies need nice stretchy CM - mine is relatively thick so it was suggested to me to try this route. There are quite a few articles on this on the internet and the studies. I think it's probably normal but thought I'd ask.

 

SueH - June 10

That is nice to learn. I had never heard that before. Yeah, I agree that it is probably normal and I wouldn't sweat it. Baby dust!

 

C. - June 10

Here is one of the articles, in case you wanted to read up on it: http://www.babyhopes.com/articles/robitussin.html ~~~baby dust~~~

 

maddie - June 10

my doc said to try if I wanted...she was skeptical but I figured why not. I'm due aroung 6/22 so I will soon see

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?